Translators and translations of discrete functions
Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 9 (2006), pp. 253-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TDM_2006_9_a12,
author = {V. N. Sachkov},
title = {Translators and translations of discrete functions},
journal = {Trudy po diskretnoj matematike},
pages = {253--268},
year = {2006},
volume = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TDM_2006_9_a12/}
}
V. N. Sachkov. Translators and translations of discrete functions. Trudy po diskretnoj matematike, Trudy po Diskretnoi Matematike, Tome 9 (2006), pp. 253-268. http://geodesic.mathdoc.fr/item/TDM_2006_9_a12/